MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 120-550
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Date of Event 06/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
 
Event or Problem Description
Patient reported right side "huge and hard." patient additionally reported a right side capsular contracture, baker grade unknown.Device remains implanted.
 
Event or Problem Description
Healthcare professional reported right side rupture and "patient¿s concern with the product".
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: visibility/palpability: unable to observe as it is a medical event not related to the device.Hematoma: unable to observe as it is a medical event not related to the device.Capsular contracture: unable to observe as it is a medical event not related to the device.Rupture: broken observed on posterior side assessed as unidentified (tear)opening (shell thickness was within specification).Anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: creases were observed.Brown particles observed in the gel and surface of the shell.Wear abrasion observed.No further actions are required as the device was implanted.
 
Event or Problem Description
Patient reported right side "huge and hard".Patient later reported capsular contracture, baker grade iv.Healthcare professional then reported exchange from textured to smooth due to the patient's concern and possible rupture.Healthcare professional additionally reported seroma and hematoma.The device has been explanted.
 
Event or Problem Description
The device has been explanted.
 
Event or Problem Description
Patient reported right side "huge and hard".Patient later reported capsular contracture, baker grade iv.Healthcare professional then reported exchange from textured to smooth due to the patient's concern and possible rupture.Healthcare professional additionally reported seroma and hematoma.Patient representative later reported "patient alleges that one or more biocell devices caused personal injuries and damages including but not limited to the following: significantly increased risk of developing cancer, emotional distress, including fear and anxiety of developing cancer, accumulation of foreign and adulterated silicone particles in body, including the resulting inflammation, cellular damage, past and future medical expenses, physical pain and suffering from explantation, including permanent scarring and disfigurement." patient has not been diagnosed with bia-alcl.The device has been explanted.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
2525 dupont drive
building 3
irvine, CA 92612
8479366324
MDR Report Key15237290
Report Number9617229-2022-01509
Device Sequence Number4768814
Product Code FTR
UDI-Device Identifier10888628002586
UDI-Public10888628002586
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2020
Device Model Number120-550
Device Catalogue Number120-550
Device Lot Number2716360
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer08/22/2022
05/24/2023
07/05/2023
07/23/2024
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/12/2022
06/13/2023
07/27/2023
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight64 KG